# SDR SWAA2025070779368

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM AT FWD CABIN BS294 RBL52 WL208.<[01] FLOOR BEAM 294 WAS REPAIRED IAW B737-7 SRM 53-10-51-2R-16 REPAIR 16 THIS REPAIR IS CATEGORY A.(CATEGORY A REPAIR: A PERMANENT REPAIR FOR WHICH THE INSPECTIONS GIVEN IN THE MAINTENANCE PLANNING DATA (MPD) DOCUMENT; ARE SUFFICIENT AND NO OTHER ACTIONS ARE NECESSARY.) SEE SRM CHAPTER 51-00-06-0G-0 PAR 3. B(1) FOR MORE REFERENCE.;[02] VERIFIED ACTION 1. JOB COMPLETE.
